# SDR IXXA20170320166

- Difficulty date: March 2, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 1480 BETWEEN STRINGERS 38L-39R.  BLENDED AND FOUND TO BE OUT OF LIMITS. REPLACED THE SHEAR TIE IAW DRAWINGS 146T1219, AND 146T3240.
